The law of a stochastic integral with two independent bifractional Brownian motions
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 669-684
https://doi.org/10.4134/CKMS.2011.26.4.669
Published online December 1, 2011
Junfeng Liu
Nanjing Audit University
Abstract : In this note, we obtain the expression of the characteristic fucntion of the random variable $\int_0^TB_s^{\alpha,\beta} dB_s^{H,K}$, where $B^{\alpha,\beta}$ and $B^{H,K}$ are two independent bifractional Brownian motions with indices $\alpha \in(0, 1), \beta\in(0, 1]$ and $HK\in(\frac{1}{2}, 1)$, respectively.
Keywords : bifractional Brownian motion, stochastic integral, characteristic function
MSC numbers : 60H05, 60H07
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd